zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Infinite matrices and almost convergence. (English) Zbl 0228.40005

40C05Matrix methods in summability
[1]Chou, C.: The multipliers for the space of almost convergent sequences. To appear in Illinois J. Math.
[2]Eizen, C., Laush, G.: Infinite matrices and almost convergence. Math. Japonicae14, 137-143 (1969).
[3]King, J. P.: Almost summable sequences. Proc. Amer. Math. Soc.17, 1219-1225 (1966). · doi:10.1090/S0002-9939-1966-0201872-6
[4]Lorentz, G. G.: A contribution to the theory of divergent sequences. Acta Math.80, 167-190 (1948). · Zbl 0031.29501 · doi:10.1007/BF02393648
[5]Lloyd, S. P.: Subalgebras in a subspace ofC(X). Illinois J. Math.14, 259-267 (1970).
[6]Petersen, G. M.: Regular matrix transformations. London: McGraw-Hill 1966.
[7]Petersen, G. M., Zame, A.: Summability properties for the distribution of sequences. Monatsh. Math.73, 147-158 (1969). · Zbl 0176.32901 · doi:10.1007/BF01303663
[8]Raimi, R. A.: On Banach’s generalized limits. Duke Math. J.26, 17-28 (1959). · Zbl 0085.10503 · doi:10.1215/S0012-7094-59-02602-X
[9]Schaefer, P.: Matrix transformations of almost convergent sequences. Math. Z.112, 321-325 (1969). · Zbl 0181.33501 · doi:10.1007/BF01110226